Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10335 | OA
Kaluza V, Tancer M. 2022. Even maps, the Colin de Verdière number and representations of graphs. Combinatorica.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9582 | OA
Kwan MA, Letzter S, Sudakov B, Tran T. 2020. Dense induced bipartite subgraphs in triangle-free graphs. Combinatorica. 40(2), 283–305.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7034 | OA
Fulek R, Kynčl J. 2019. Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica. 39(6), 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 

1992 | Journal Article | IST-REx-ID: 4053
Aronov B, Edelsbrunner H, Guibas L, Sharir M. 1992. The number of edges of many faces in a line segment arrangement. Combinatorica. 12(3), 261–274.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner H. 1990. An acyclicity theorem for cell complexes in d dimension. Combinatorica. 10(3), 251–260.
View | DOI | Download None (ext.)
 

Filters and Search Terms

issn=0209-9683

Search

Filter Publications